Volume 45, pp. 1-15, 2016.
On conformal maps from multiply connected domains onto lemniscatic domains
Olivier Sète and Jörg Liesen
Abstract
We study conformal maps from multiply connected domains in the extended complex plane onto lemniscatic domains. Walsh proved the existence of such maps in 1956 and thus obtained a direct generalization of the Riemann mapping theorem to multiply connected domains. For certain polynomial preimages of simply connected sets, we derive a construction principle for Walsh's conformal map in terms of the Riemann map for the simply connected set. Moreover, we explicitly construct examples of Walsh's conformal map for certain radial slit domains and circular domains.
Full Text (PDF) [676 KB], BibTeX
Key words
conformal mapping, multiply connected domains, lemniscatic domains
AMS subject classifications
30C35, 30C20
Links to the cited ETNA articles
[11] | Vol. 36 (2009-2010), pp. 195-223 Thomas K. DeLillo and Everett H. Kropf: Slit maps and Schwarz-Christoffel maps for multiply connected domains |
[20] | Vol. 5 (1997), pp. 62-76 Vincent Heuveline and Miloud Sadkane: Arnoldi-Faber method for large non Hermitian eigenvalue problems |
< Back